Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On properties of regressive sets

Authors: K. I. Appel and T. G. McLaughlin
Journal: Trans. Amer. Math. Soc. 115 (1965), 83-93
MSC: Primary 02.70
MathSciNet review: 0230616
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker, Infinite series of isols, Proc. Sympos. Pure Math. Vol. 5, pp. 77-96, Amer. Math. Soc., Providence, R. I., 1962. MR 0142447 (26:16)
  • [2] T. G. McLaughlin, Strong reducibility on hypersimple sets, Notre Dame J. Formal Logic (to appear). MR 0193012 (33:1234)
  • [3] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)
  • [4] C. E. M. Yates, Recursively enumerable sets and retracing functions, Z. Math. Logik Grundlagen Math. 8 (1962), 331-345. MR 0146072 (26:3598)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society